# SDR AALA201804049022

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 52,481 hours, 25,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAD A GUIDE PIN DISLODGED WITH SPRING MECHANISM ON DOOR CATCH FOR DOOR BAYONETTE.  MAINTENANCE REPLACED THE UPPER AND LOWER LINKS THAT HOLD GUIDE PIN IN PLACE ON THE SPRING MECHANISM OF AFT SERVICE DOOR IAW AMM 52-40-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
